Rocky Mountain Journal of Mathematics

Composition operators on a space of Lipschitz functions

Raymond C. Roan

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 2 (1980), 371-380.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128927

Digital Object Identifier
doi:10.1216/RMJ-1980-10-2-371

Mathematical Reviews number (MathSciNet)
MR575309

Zentralblatt MATH identifier
0433.46023

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30A98 47B05

Citation

Roan, Raymond C. Composition operators on a space of Lipschitz functions. Rocky Mountain Journal of Mathematics 10 (1980), no. 2, 371--380. doi:10.1216/RMJ-1980-10-2-371. http://projecteuclid.org/euclid.rmjm/1250128927.


Export citation